# SDR HCMA0000204

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752BH
- Make and model: Snias AS350B
- Aircraft serial: 2510
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: 350A33215300
- Condition: Worn
- Location: T/R Drive
- Part time: 92 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR DRIVE IS WORN EXCESSIVELY.  (X)
